# SDR ESPA2019091600305

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N540P
- Make and model: Lear 35A
- Aircraft serial: 101
- Aircraft time: 11,057 hours, 7,489 cycles
- Engine: Garrtt TFE7312B
- Engine time: 9,346 hours, 5,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT CONDITIONS MEDICS NOTICED SMOKE IN THE CABIN.  PIC DECIDED TO DIVERT AND DECLARE AN EMERGENCY LANDING DUE TO SMOKE IN THE CABIN INTO AIRPORT.   ONCE ON GROUND MAINTENANCE WAS DISPATCHED TO AIRPORT.  MAINTENANCE PERFORMED OPS CHECKS OF WING AND STAB HEAT SYSTEM WITH NO DEFECTS NOTED AND NO SMOKE OBSERVED.  INSPECTED BLEED AIR DUCTS IN CABIN WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
